# SDR DALA2017111308253

- Difficulty date: November 11, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 75,130 hours, 34,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOC BTW FR16 TO FR20 RT SIDE AT FWD GALLEY AREA. REPLACED LOWER SILL AS PER SRM 51-42-11 AND DRAWINGS D53112225 AND D53110339.
